# SDR RAIA2019111310004

- Difficulty date: October 31, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,493 hours, 25,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z FRAME AT CARGO DOOR FR 65 HAS CORROSION.... PERFORMED TEMP REPAIR ON Z ANGLE REP ETD2019-145-150902
